# SDR DATA200800002

- Difficulty date: February 27, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N936M
- Make and model: Stbros SD330
- Aircraft serial: SH3036
- Aircraft time: 26,841 hours, 35,169 cycles
- Engine: Pwa PT6A45R
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING MYR, THE RED DOOR WARNING LIGHT ON CWP ILLUMINATED AT 600 AGL.  AFTER PERFORMING THE LIMITS CHECKLIST THE PILOT TURNED ON THE CABIN LIGHT BECAUSE THE DOOR WARNING LIGHT REQUIRES IMMEDIATE ACTION.  THE PILOT NOTICED A SMOKE/FOG BANK IN THE CABIN.  PILOT DECIDED TO RETURN TO MYR FOR AN IMMEDIATE LANDING TO INVESTIGATE THE PROBLEM.  UPON LANDING, IT WAS NOTED THAT THE SMOKE/FOG HAD DISSIPATED.  THE SMOKE DETECTION SYSTEM HAD NOT ACTIVATED.  THERE WAS NO EVIDENCE OF A FIRE.  IT IS BELIEVED THAT THE FOG OCCURRED DUE TO HIGH HUMIDITY AND DEW POINT.  FOUND WATER CONDENSATION THROUGH OUT AIRCRAFT, DRIED AIRCRAFT WITH BLEED AIR SYSTEM.  DOOR WARNING LIGHT MICROSWITCH WAS ADJUSTED AND AIRCRAFT RETURNED TO SERVICE.
